# SDR DALA12017315804

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 37,821 hours, 12,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL GOUGE ON FUSELAGE SKIN LT SIDE BETWEEN BS 640 & 660, 15 INCHES BELOW DOOR 2L.  REPAIRED DAMAGE IAW SRM 53-00-01, FIG 101 AREA REPROTECTED.
